# SDR CALA2025100209556

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N17595
- Make and model: Boeing 737-9
- Aircraft serial: 67643
- Aircraft time: 1,698 hours, 566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR MATERIAL JAMMED IN BRACKET REMOVED GIRT BAR. INSPECTED MATERIAL. NO DEFECTS NOTED.ENGAGED GIRT.  RE-STOWED GIRT WITH REF TO AMM 25-66-01.  CKS OK.OPERATED DOOR.  SECURED DOOR CLOSED. CHECKS GOOD.
